# SDR UPS01235982

- Difficulty date: April 28, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DRAG BRACE SUPPORT BEAM IS CRACKED AT LT AFT CORNER CONFIRMED BY HFEC.  STOP DRILLED CRACK PER SRM HFEC INSPECTED AREA FOUND NO CRACKS BEYOND AREA.  FOUND CRACK TO BE BEYOND REPAIRABLE LIMITS PER UPS EO B727 -5310-0943.  REMOVED AND REPLACED NOSE GEAR DRAG BRACE SUPPORT BEAM AND GEAR ANGLES PER EO AND BOEING DRAWING 65C15725.  PERFORMED LEAK CHECK PER B727 MM 21-31-00, NO LEAKS FOUND.
